Document Detail


Profound shock resulting from a large dose of dipyridamole.
MedLine Citation:
PMID:  7960280     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
Acute ingestion of more than 200 mg dipyridamole may result in minor symptoms. The reported highest dosage of acute ingestion was 1250 mg. Most experiences of acute ingestion come from dipyridamole thallium image, oral application of 300-400 mg or intravenous 0.56 mg/kg. The systemic or cardiovascular complication could be rapidly reversed by intravenous use of aminophylline, 50-240 mg. We report an experience in dealing with the highest ever dose, 1750 mg, of dipyridamole overdose by usual dose of aminophylline.
Authors:
Z C Chen; C M Kwan; J H Chen
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  International journal of cardiology     Volume:  46     ISSN:  0167-5273     ISO Abbreviation:  Int. J. Cardiol.     Publication Date:  1994 Aug 
Date Detail:
Created Date:  1994-12-08     Completed Date:  1994-12-08     Revised Date:  2006-07-12    
Medline Journal Info:
Nlm Unique ID:  8200291     Medline TA:  Int J Cardiol     Country:  IRELAND    
Other Details:
Languages:  eng     Pagination:  75-8     Citation Subset:  IM    
Affiliation:
Department of Internal Medicine, National Cheng-Kung University Medical College and Hospital, Tainan, Taiwan.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Adult
Aminophylline / therapeutic use
Coma / chemically induced
Dipyridamole / administration & dosage,  poisoning*
Dopamine / therapeutic use
Electrocardiography
Female
Humans
Poisoning / drug therapy
Shock / chemically induced*
Chemical
Reg. No./Substance:
317-34-0/Aminophylline; 58-32-2/Dipyridamole

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Effect of obesity on echocardiographic parameters in children.
Next Document:  Anomalous connection of inferior vena cava to the left atrium.